# SDR MASA2010071800775

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 30,789 hours, 23,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SEGMENTS AFT FLOOR PATH LIGHT INOP.  MX R2 AFT GROUNDING CABLE.
